# SDR 371PA0066

- Difficulty date: September 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRANSIT IN ANGLE BETWEEN BS 867 AND BS 902.  REPAIRED IAW SRM 53-60-53 AND SRM 51-10-02.
